# SDR ASAA9740060

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 65C339481
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING STRUCTURAL INSPECTION, THE FLOOR BEAM UPPER FLANGE AT BS 947 BETWEEN RBL 4 AND LBL 4 WAS FOUND CORRODED.  REPAIRED PER EA 5310-01551.  TT:  16,604 HOURS.  TC:  8,816.  (X)
